Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is there any Side effect of taking akt-3 ?

Hello sir, I m taking akt-3 from 1 on emonth & 1 week but unfortunately I fount pain in my joint of legs can u tell me pla that is a dangerous foe me or not.
Asked On : Mon, 26 Jul 2010
Answers:  1 Views:  1188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi rdelhi48,
There are certain side effects associated with AKT 3. These depend on the individual drugs. Some of them are arthritis, gastritis, peripheral neuritis, Discoloration of urine, mild feverish feeling. Pyridoxine supplements have to be taken, Other side effects like gastritis can be managed by antacids, consuming the tablets as per physicians advice. hope that answers the question
Take care
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor